# SDR DL72E980572

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 930 STRINGER S-14-L BRACKET CRACKED IN RADIUS.  TRIMMED OFF DAMGED SECTION OF FRAME AND BEGAN DRILLING REPAIR PER SRM 53-10-4 FIG 25.  DRILLED UP REPAIR PER SRM 53-10-4 FIG 25.  INSTALLED REPAIR PER SRM 53-10-4 FIG 25.
